# SDR DXTA2008122003414

- Difficulty date: December 20, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK431
- Aircraft time: 1,796 hours, 1,677 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Card
- Part number: 8221019313
- Part serial: 1816
- Condition: Faulty
- Location: Flt Control Comp
- Part time: 256 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO PDK THE RUDDER BOOST FAILED. AUTO PILOT DISCONNECTED AND COPILOTS FD FAILED.  COMPLETED RUDDER BOOST FAIL CHECK LIST WITH NO CHANGE. TROUBLESHOT SYS, FOUND NR 2 FCC CARD FAULTY.  REMOVED AND REPLACED NR 2 FCC CARD WITH CUSTOMER SUPPLIED OVERHAULED PART. PERFORMED OPS CHECK IAW MM, SECTION 5. REF FTN 103271260 DATED NOV 10 2008.
